# SDR DALA2023041202889

- Difficulty date: April 12, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 66,650 hours, 28,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9806662) DURING INSPECTION FOUND EMERGENCY EXIT SIGN FELL OFF ON ROW 22. RESECURED EMERGENCY EXIT SIGN & PERFORMED OPS CHECK PER B737 AMM 33-51 WITH NO DEFECTS NOTED.
